# SDR AU000625

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Engine: Lyc TIO540AE2A
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 1790001
- Condition: Seized
- Location: Fuel Selector/Sh
- Part time: 293 cycles
- Component: Fuel Selector/Sh
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SELECTOR VALVE SEIZED.  INVESTIGATION FOUND WATER CONTAMINATION IN THE VALVE SPOOL CAVITY.  SUSPECT WATER FROZE AND JAMMED SELECTOR.  SUBMITTER STATED FUEL SYSTEM HAD BEEN DECONTAMINATED 28 HOURS EARLIER PER AD/GEN/80 AMDT2.   (X)
